Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Vanucia and Flutivate to reduce pigmentation. Is it okay to use these creams for a longer duration?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Dear Doctor,

10 days back I got arms scrubbing done followed with arms waxing. It pulled off my skin and gave wheatish marks. I consulted a doctor online and started using Vanucia by Dr XXXXXXX and Flutivate cream.
The skin of the affected are started peeling off. The scar also has lighten. There is lot of improvement. I want to check with you if I should follow these 2 creams for a more duration. Is it ok to use this cream to areas which are not affected? Some patches have got lightened, therefore I cannot make sure if that area was affected or not.

I also have dark underarms and some scars on legs, some black marks due to under growth of hair in legs. Is it ok,if I use Flutivate cream at these areas as well?

I also have dark circles. I am anaemic and therefore I have dark circles. I have not got a solution yet to treat my anaemia but I am working on this. Despite this, I want to lighten my dark circles. I need help in this. Will you advise me to go for chemical peeling? My skin type is Combination- T zone little oily and rest normal. cheeks have some open pores and are little sensitive. The skin is very thin and baby soft. I generally avoid cosmetic products and used baby lotion etc. I am planning to get married in April and I am very concerned about my face etc.

I need your advise. If you can suggest me some home made remedies will also help. I need help on below topics:-
1. Dark circle remedy
2. Facial skin lightening, closing open pores.( I generally get pimples if I try something new). I recently bought Dabur Uveda's face pack- I try using herbal/ayurvedic products.
3. Scar removal- The cream flutivate can be used for other scars on legs, underarms etc?
4. Undergrowth hair in legs- how to get rid of them

Posted Mon, 7 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 12 hours later

Thanks for writing in.

I think that you have been receiving the correct treatment for your problems. But I would suggest that you stop using Flutivate now.

You may continue using Venusia cream as it is an excellent moisturizer and will help you regain your normal skin quickly.

As I believe that more information can help a physician help a patient better, I would like to know whether the scars on your legs are actually scars or just black marks.

If there are scars on the legs, there is no point in applying anything on them.

For dark circles, the first thing that you need to do is to get your anemia treated. See a general physician and it is an easily treatable condition. Once the cause is determined ( the most common cause is nutritional deficiency ), appropriate treatment can be instituted. If your dark circles still do not improve, then we will think of peeling for the dark circles. Peeling is the last thing I prefer to do for dark circles as this problem is treatment resistant.

For your facial problems, getting a cosmopeel will be the best way forward. There are certain creams that are also available to potentiate the effects of peels.

You may try diode laser hair removal for your hair undergrowth. It works very well.

As of home remedies, for your face, you may use a pack containing haldi, cucumber, besan and multani mitti. It would help you get an even skin tone and would be relaxing as well.

I hope I have answered your query.

I shall be available for follow up queries.

Warm regards

Above answer was peer-reviewed by
Follow-up: Taking Vanucia and Flutivate to reduce pigmentation. Is it okay to use these creams for a longer duration? 12 hours later
Thanks doctor for the reply!

I got patches on both the arms. I was applying liberally on my left arm but could not apply vanucia and Flutivate that generously to my right arm. I can see the scars are prominent on right arm and are lighter on left.

Shall I apply Flutivate on right arm for a few more days. The parlour lady gave me Lotus's hydrating mask for my arms and told me to apply the same for 2 days followed with Niltan Cream. Please advise, if I should use that or not.

Regarding the marks on legs, I have recently observed (2-3 months back) that I have got some black marks on legs- may be from waxing I got. I also have dark underarms and dark lines on my waist. Also my elbows are very dark

Please suggest me a remedy for these.

Can I use the hydrating mask on other face etc.

Please advise.

Answered by Dr. Gaurang Krishna 11 hours later
Hello and thanks again,

Yes, you may apply the hydrating mask and use niltan.

Avoid using flutivate for the leg black marks.

I would be able to understand about the other lesions better, if you can upload good pictures of the affected areas here. I would then be able to suggest you better.

You can post good quality pictures using the upload feature available on this webpage.

Hope this is helpful.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor